i went to get my prescription filled and i think they mixed in some of the wrong pills. normally i get spironolactone 25 mg. they have "5880" on them. mixed in with them was a flat round pill that has "5137" on them. i am on remodulin for pulmonary hypertension . did they really give me the wrong pills? or are they the same just with a different imprint? also what would have happened if i had taken the "5137" pills? thanks
The only pill I'm finding with that number on them is promethazine. Is there a V on the other side? Does it have a line down the middle of the pill? In this instance your biggest problem would be you wouldn't have your ph treated. Call your pharmacy before you take any of them. The sooner the better. If pharmacies mix two manufacturers they need to tell you they did.
I would take that right back to the Pharmacy, something tells me that it is human error. I have had medications mixed by the pharmacist hitting the wrong button and a mix up has happened. If the drug has changed then they were to have put an info sheet in the bag on it to inform you of all changes. But the pharmacy it were you need to go and don't take the medication until you talk to some one there. That can prove to be more harmful then skipping your medications for a day or so. My spironolactone is marked AN/511, but the only person who can answer that question is the pharmacist.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2011 • 2 answers
Posted 14 Jul 2014 • 2 answers
Posted 5 Jan 2015 • 3 answers
Congestive Heart Failure - My doctor has me om several different meds, some related, Why would I be?
Posted 31 Jan 2015 • 4 answers
Posted 27 Jun 2016 • 1 answer